MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M0041170
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: the patient's exact age was not reported; however, the patient was reported to be over the age of 18.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tip broke.During a pulsed field ablation (pfa) procedure for pulmonary vein isolation (pvi), a metriq irrigation tubing set was used.While attempting to insert the tip of the irrigation tube into a 500 ml plastic polyethylene fluid pack, the tip detached.The procedure was completed successfully with another of same device.There were no patient complications reported as a result of this event.The device was discarded and will not be returned for analysis.

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23593231
Report Number2124215-2025-83056
Device Sequence Number10233431
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public(01)08714729862208(17)251014(10)60595946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model NumberM0041170
Device Catalogue NumberM0041170
Device Lot Number0060595946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown